A 44-year-old woman with a history of Sjögren syndrome (positive for anti-Ro/SS-A and anti-La/SS-B antibodies) and no previous photosensitivity was diagnosed as having breast cancer and treated with mastectomy and a combination of cyclophosphamide and doxorubicin. She developed new-onset, photodistributed, erythematous scaly plaques after her third round of chemotherapy with cyclophosphamide and doxorubicin (Figure 1). Her other medications (all part of her chemotherapeutic regimen) included acetaminophen/hydrocodone bitartrate, diphenhydramine hydrochloride, lorazepam, palonosetron hydrochloride, dexamethasone sodium phosphate, and a mouthwash for stomatitis. Laboratory evaluation revealed the following abnormal values: hemoglobin, 9.8 g/dL (reference range, 11.5-15.0 g/dL); hematocrit, 29.6% (34%-44%); differential lymphocyte count, 9% (14%-46%); and differential segmented neutrophil count, 81% (40%-74%) (to convert hemoglobin to grams per liter, multiply by 10; hematocrit and differential counts of lymphocyte and neutrophil to proportions of 1, multiply by 0.01). Her urinalysis results were normal other than showing trace white blood cell esterase and some crystals. Serum protein electrophoresis showed a γ-globulin level of 1.8 g/dL (reference range, 0.5-1.6 g/dL) with no M spike. Serological analysis showed an anti-Ro/SS-A titer of 1174 arbitrary units (AU) per milliliter (reference threshold for positive results, >120 AU/mL) and an anti-La/SS-B titer of 270 AU/mL (positive threshold, >120 AU/mL), whereas results were negative for anti–double-stranded DNA, anti-U1ribonucleoprotein, anti-Smith, antiscleroderma-70, antihistone, anti–Jo-1, and anticentromere antibodies. Skin biopsy specimens showed a moderately intense perivascular lymphocytic infiltrate with a scale crust, basal vacuolization, and dyskeratotic keratinocytes consistent with an interface dermatitis. Treatment that included photoprotection, fluticasone propionate lotion, hydroxyzine hydrochloride, and a prednisone taper led to improvement, but the eruption flared during her next round of chemotherapy with a combination of cyclophosphamide and doxorubicin and required additional prednisone therapy. Her regimen was switched to paclitaxel and trastuzumab, but the eruption flared with this regimen as well. She then began treatment with oral hydroxychloroquine sulfate, 200 mg once daily, which led to improvement, but she continued to experience flares of her eruptions with each subsequent administration of paclitaxel. Four weeks after completing chemotherapy, her eruption resolved, and treatment with hydroxychloroquine was tapered and discontinued over several months. At last follow-up, she had had no further skin manifestations.